# SDR DALA2025062404709

- Difficulty date: June 18, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N121DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50040
- Aircraft time: 15,624 hours, 7,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT FR 74 RBL 23. REMOVED AND REPLACED SEAT TRACK FROM FR 61 TO FR 74 P/N C01342723-009S LOT 5179060 PER A220 ASRP BD500-A-J51-42-20-00AAA -078A-A AND DWG BOMBARDIER C1342701 REV G. (LP# 1030619)
